English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems

MPS-Authors
/persons/resource/persons234890

Auel,  Asher
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Auel_Fibrations_oa_2014.pdf
(Any fulltext), 740KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Auel, A., Bernardara, M., & Bolognesi, M. (2014). Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems. Journal DE Mathématiques Pures et Appliquées. Neuvième Série, 102(1), 249-291. doi:10.1016/j.matpur.2013.11.009.


Cite as: http://hdl.handle.net/21.11116/0000-0004-162C-3
Abstract
There is no abstract available